# SDR CA100204004

- Difficulty date: February 3, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 14,918 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: C2TP57N
- Condition: Cracked
- Location: Horizontal Stab
- Component: Horizontal Stab, Dhav, C2TP1A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK WAS DETECTED ABOVE THE RT TOP FWD ATTACH POINT, BETWEEN THE TOP ATTACH BOLT AND THE RADIUS OF THE SPAR FLANGE.  THIS UNIT HAD A TOTAL OF 963.4 HRS SINCE INSTALLATION. (TC 20100204004)
